×

zbMATH — the first resource for mathematics

Continuous embeddings and continuation methods. (English) Zbl 1176.58005
This paper presents remarcable sufficient conditions for the proof that a compact mapping defined on a continuous embedding between Hilbert spaces over \(K\) has a fixed point.

MSC:
58C30 Fixed-point theorems on manifolds
65H10 Numerical computation of solutions to systems of equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Allgower, E.L., (), 2-29
[2] ()
[3] Allgower, E.L.; Georg, K., ()
[4] Alexander, J.C.; York, J.A., Homotopy continuation method: numerically implementable topological procedures, Trans. amer. math. soc., 242, 271-284, (1978) · Zbl 0424.58003
[5] Beauzamy, B., ()
[6] Garcia, C.B.; Li, T.I., On the number of solutions to polynomial systems of non-linear equations, SIAM J. numer. anal., 17, 540-546, (1980) · Zbl 0445.65037
[7] Garcia, C.B.; Zangwill, W.I., Determining all solutions to certain systems of non-linear equations, Math. operations research, 4, 1-14, (1979) · Zbl 0408.90086
[8] Soriano, J.M., Existence of zeros for bounded perturbations of proper mappings, Appl. math. comput., 99, 255-259, (1999) · Zbl 1044.58013
[9] Soriano, J.M., Global minimum point of a convex function, Appl. math.comput., 55, 2-3, 213-218, (1993) · Zbl 0778.65046
[10] Soriano, J.M., Extremum points of a convex function, Appl.math.comput., 80, 1-6, (1994) · Zbl 0848.26007
[11] Soriano, J.M., On the existence of zero points, Appl. math.comput., 79, 99-104, (1996) · Zbl 0859.65049
[12] Soriano, J.M., On the number of zeros of a mapping, Appl.math.comput., 88, 287-291, (1997) · Zbl 0907.65046
[13] Soriano, J.M., On the Bezout theorem real case, Appl. nonlinear anal., 2, 4, 59-66, (1995) · Zbl 0867.58007
[14] Soriano, J.M., On the Bezout theorem, Appl. nonlinear anal., 4, 2, 59-66, (1997) · Zbl 0880.58004
[15] Soriano, J.M., Mappings sharing a value on finite-dimensional spaces, Appl. math. comput., 121, 2-3, 391-395, (2000) · Zbl 1028.58009
[16] Soriano, J.M., Compact mappings and proper mappings between Banach spaces that share a value, Math balkanica, 14, 1-2, 161-166, (2000) · Zbl 1037.58004
[17] Soriano, J.M., Zeros of compact perturbations of proper mappings, Comm. appl. nonlinear anal., 7, 4, 31-37, (2000) · Zbl 1110.58302
[18] Soriano, J.M., A compactness condition, Appl.math.comput., 124, 3, 397-402, (2001) · Zbl 1036.26006
[19] Soriano, J,M., Open trajectories, Appl.math. comput., 124, 2, 235-240, (2001) · Zbl 1048.34016
[20] Soriano, J.M., On the existence of zero points of a continuous function, Acta math. sci., 22, 2, 171-177, (2002) · Zbl 1019.58005
[21] Soriano, J.M., Fredholm and compact mappings sharing a value, Appl. math. mech., 22, 6, 682-686, (2001) · Zbl 0995.47041
[22] Soriano, J.M.; Ding, C., A lower bound of stable stationary trajectories, Acta math. sci., 27, 3, 535-540, (2007) · Zbl 1150.34386
[23] Soriano, J.M., Continuation methods in Banach manifolds, Bull. braz. math. soc., 38, 1, 67-80, (2007) · Zbl 1138.58002
[24] Soriano, J.M., Existence and computation of zeros of perturbed mappings, Appl. math. comput., 173, 1, 457-467, (2006) · Zbl 1118.65050
[25] Soriano, J.M., A regular value of a compact deformation, Appl. math. mech., 27, 9, 1265-1274, (2006) · Zbl 1359.58007
[26] Zeidler, E., Nonlinear functional analysis and its applications I, (1985), Springer-Verlag New York
[27] Zeidler, E., ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.